Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture


Author: M. Skwarczyński
Journal: Proc. Amer. Math. Soc. 22 (1969), 305-310
MSC: Primary 32.35
MathSciNet review: 0244512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Sur les fonctions orthogonales de plusieurs variables complexes, Mémor. Sci. Math. 106 (1947).
  • [2] -, Sur la fonction-noyau d'un domaine, Mémor. Sci. Math. 108 (1948).
  • [3] -, Über die Kernfunkton eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. 169 (1933), 1-42; 172 (1935), 89-128.
  • [4] -, Über die Existenz von Representantenbereichen in der Theorie der Abbildung durch Paare von Funktionen zweier komplexen Veränderlichen, Math. Ann. 102 (1929), 430-446.
  • [5] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • [6] H. J. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, Lectures on functions of a complex variable, The University of Michigal Press, Ann Arbor, 1955, pp. 349–383. MR 0074058
  • [7] Bruce L. Chalmers, On boundary behavior of the Bergman kernel function and related domain functionals, Pacific J. Math. 29 (1969), 243–250. MR 0247133
  • [8] K. Diederich, Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudokonvexen Gebieten, Math. Ann. (to appear).
  • [9] Shoshichi Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267–290. MR 0112162, 10.1090/S0002-9947-1959-0112162-5
  • [10] Lu Qi-keng, On Kaehler manifolds with constant curvature, Chinese Math.–Acta 8 (1966), 283–298. MR 0206990
  • [11] Josephine Mitchell, The kernel function in the geometry of matrices, Duke Math. J. 19 (1952), 575–583. MR 0050690
  • [12] I. Ramadanov, Sur une propriété de la fonction de Bergman, C. R. Acad. Bulgare Sci. 20 (1967), 759–762 (French). MR 0226042
  • [13] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.35

Retrieve articles in all journals with MSC: 32.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0244512-5
Article copyright: © Copyright 1969 American Mathematical Society